ESTIMATION OF THE PERIOD OF PERIODICALLY CORRELATED SEQUENCES
Donald E. K. Martin and
Benjamin Kedem
Journal of Time Series Analysis, 1993, vol. 14, issue 2, 193-205
Abstract:
Abstract. In this paper we consider the problem of estimating the period T of periodically correlated sequences. A method is developed which uses the periodogram of the average magnitude difference function (AMDF). It will be shown that this method alleviates problems associated with other methods.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1993.tb00137.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:14:y:1993:i:2:p:193-205
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().